# SDR C2XA95CL087

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51726
- Make and model: Emb EMB-120RT
- Aircraft serial: 120174
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Part number: W220105324
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 1-A INSPECTION, FOUND EMERGENCY LIGHT ON OVERHEAD BIN 8 INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE IAW 20-50-00.  OPS CHECKED GOOD.  (M)
